# SDR V0XD20210223003

- Difficulty date: January 13, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK BOX AT SLAT ACTUATOR 1-3 SUPPORT BRACKET CRACKED.  CORRECTIVE ACTION: REPAIRED SLAT CANISTER SUPPORT BRACKET IAW REO 670-57-42-577 REV --, DATED 2016-12-02.  SEE AVMAX W/0: 80913 W/C: 5078.
